Spectral solutions of the Navier-Stokes equations for rotating flow,


Eric Serre, Isabelle Raspo, Patrick Bontoux, Roger Peyret. Spectral solutions of the Navier-Stokes equations for rotating flow,. Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Wiley-VCH Verlag, 2001, 81 (1), pp.533-536. ⟨hal-01023113⟩

Journal: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

Date de publication: 01-01-2001

Auteurs:
  • Eric Serre
  • Isabelle Raspo
  • Patrick Bontoux
  • Roger Peyret

x >